Alert archive / Montana / Lake Wind Advisories in 2012
Lake Wind Advisory 9, NWS Missoula, MT
NWS Missoula, MT issued this lake wind advisory at Oct 1, 2012, 4:50 AM MDT for Flathead County, Lake County, Sanders County, Montana. It took effect at Oct 2, 2012, 12:00 PM MDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2012, 4:50 AM MDT (10:50 UTC)
- In effect from
- Oct 2, 2012, 12:00 PM MDT
- Expired
- Oct 3, 2012, 1:04 PM MDT
- In force
- 25 hr
- Issued by
- NWS Missoula, MT
Counties Flathead County, MT, Lake County, MT, Sanders County, MT
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 10.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2826 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
521 WWUS75 KMSO 011050 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 450 AM MDT MON OCT 1 2012 MTZ002-012100- /O.NEW.KMSO.WI.Y.0024.121001T1800Z-121002T0600Z/ WEST GLACIER REGION- 450 AM MDT MON OCT 1 2012 ...WIND ADVISORY ABOVE 6000 FEET IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. * IMPACTS/TIMING: WEST WINDS DEVELOPING THIS AFTERNOON ACROSS GLACIER NATIONAL PARK ABOVE 6000 FEET. HIGH WINDS WILL PERSIST THROUGH MIDNIGHT. HIGH PROFILE VEHICLES WILL LIKELY HAVE DIFFICULTY TRAVELING OVER LOGAN PASS. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS OF 50 TO 60 MPH POSSIBLE ABOVE 6000 FEET...ESPECIALLY THROUGH LOGAN PASS. * LOCATIONS IMPACTED INCLUDE...MARIAS PASS...GOING TO THE SUN ROAD AND LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ003-012100- /O.NEW.KMSO.LW.Y.0009.121002T1800Z-121003T0300Z/ FLATHEAD/MISSION VALLEYS- 450 AM MDT MON OCT 1 2012 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. * IMPACTS/TIMING: GUSTY SOUTHWEST TO WEST WINDS WILL AFFECT FLATHEAD LAKE TUESDAY CAUSING CHOPPY CONDITIONS. * WINDS: WEST 15 TO 25 MPH WITH GUSTS 30 TO 40 MPH AT TIMES. * WAVE HEIGHTS: 2 TO 4 FEET. * LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY... MISSION VALLEY...POLSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON THE LAKE. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. NOTE...THE EXPERIMENTAL WAVE HEIGHT FORECASTS ARE REPRESENTATIVE OF THE MID LAKE WATERS AND DOWNWIND SHORES. WAVE HEIGHTS MAY BE SIGNIFICANTLY LESS ON UPWIND SHORES. && $$
7 follow-up statements
781 WWUS75 KMSO 011658 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1058 AM MDT MON OCT 1 2012 MTZ003-020600- /O.EXT.KMSO.LW.Y.0009.121002T1800Z-121003T1500Z/ FLATHEAD/MISSION VALLEYS- 1058 AM MDT MON OCT 1 2012 ...LAKE WIND ADVISORY NOW IN EFFECT FROM NOON TUESDAY TO 9 AM MDT WEDNESDAY... THE LAKE WIND ADVISORY IS NOW IN EFFECT FROM NOON TUESDAY TO 9 AM MDT WEDNESDAY. * IMPACTS/TIMING: GUSTY SOUTHWEST TO WEST WINDS WILL AFFECT FLATHEAD LAKE ON TUESDAY. WINDS WILL DECREASE BRIEFLY TUESDAY EVENING BEFORE BECOMING NORTHERLY TUESDAY NIGHT THROUGH WEDNESDAY MORNING. CHOPPY CONDITIONS SHOULD BE EXPECTED WITH MAIN IMPACTS ON THE EAST SHORES TUESDAY AND THEN THE SOUTH SHORES TUESDAY NIGHT AND WEDNESDAY. * WINDS: WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH AT TIMES. * WAVE HEIGHTS: 2 TO 4 FEET. * LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY... MISSION VALLEY...POLSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON THE LAKE. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. NOTE...THE EXPERIMENTAL WAVE HEIGHT FORECASTS ARE REPRESENTATIVE OF THE MID LAKE WATERS AND DOWNWIND SHORES. WAVE HEIGHTS MAY BE SIGNIFICANTLY LESS ON UPWIND SHORES. && $$ MTZ002-020600- /O.CON.KMSO.WI.Y.0024.121001T1800Z-121002T0600Z/ WEST GLACIER REGION- 1058 AM MDT MON OCT 1 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * IMPACTS/TIMING: WEST WINDS WILL DEVELOP THIS AFTERNOON ACROSS GLACIER NATIONAL PARK ABOVE 6000 FEET. HIGH WINDS WILL PERSIST THROUGH MIDNIGHT. HIGH PROFILE VEHICLES WILL LIKELY HAVE DIFFICULTY TRAVELING OVER LOGAN PASS. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS OF 50 TO 60 MPH ARE POSSIBLE ABOVE 6000 FEET...ESPECIALLY THROUGH LOGAN PASS. * LOCATIONS IMPACTED INCLUDE...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
001 WWUS75 KMSO 020429 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1029 PM MDT MON OCT 1 2012 MTZ002-020530- /O.CAN.KMSO.WI.Y.0024.000000T0000Z-121002T0600Z/ WEST GLACIER REGION- 1029 PM MDT MON OCT 1 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED TO BELOW ADVISORY CONDITIONS THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$ MTZ003-021200- /O.CON.KMSO.LW.Y.0009.121002T1800Z-121003T1500Z/ FLATHEAD/MISSION VALLEYS- 1029 PM MDT MON OCT 1 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 9 AM MDT WEDNESDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 9 AM MDT WEDNESDAY. * IMPACTS/TIMING: GUSTY SOUTHWEST TO WEST WINDS WILL AFFECT FLATHEAD LAKE ON TUESDAY. WINDS WILL DECREASE BRIEFLY TUESDAY EVENING BEFORE BECOMING NORTHERLY TUESDAY NIGHT THROUGH WEDNESDAY MORNING. CHOPPY CONDITIONS SHOULD BE EXPECTED WITH MAIN IMPACTS ON THE EAST SHORES TUESDAY AND THEN THE SOUTH SHORES TUESDAY NIGHT AND WEDNESDAY. * WINDS: WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH AT TIMES. * WAVE HEIGHTS: 2 TO 4 FEET. * LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY... MISSION VALLEY...POLSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON THE LAKE. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. NOTE...THE EXPERIMENTAL WAVE HEIGHT FORECASTS ARE REPRESENTATIVE OF THE MID LAKE WATERS AND DOWNWIND SHORES. WAVE HEIGHTS MAY BE SIGNIFICANTLY LESS ON UPWIND SHORES. && $$
032 WWUS75 KMSO 020948 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 348 AM MDT TUE OCT 2 2012 MTZ003-022100- /O.CON.KMSO.LW.Y.0009.121002T1800Z-121003T1500Z/ FLATHEAD/MISSION VALLEYS- 348 AM MDT TUE OCT 2 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM MDT WEDNESDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM MDT WEDNESDAY. * IMPACTS/TIMING: GUSTY SOUTHWEST TO WEST WINDS WILL AFFECT FLATHEAD LAKE ON TUESDAY. WINDS WILL DECREASE BRIEFLY TUESDAY EVENING BEFORE BECOMING NORTHERLY TUESDAY NIGHT THROUGH WEDNESDAY MORNING. CHOPPY CONDITIONS SHOULD BE EXPECTED WITH MAIN IMPACTS ON THE EAST SHORES TUESDAY AND THEN THE SOUTH SHORES TUESDAY NIGHT AND WEDNESDAY. * WINDS: WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH AT TIMES. * WAVE HEIGHTS: 2 TO 4 FEET. * LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY... MISSION VALLEY...POLSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON THE LAKE. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. NOTE...THE EXPERIMENTAL WAVE HEIGHT FORECASTS ARE REPRESENTATIVE OF THE MID LAKE WATERS AND DOWNWIND SHORES. WAVE HEIGHTS MAY BE SIGNIFICANTLY LESS ON UPWIND SHORES. && $$
030 WWUS75 KMSO 021552 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 952 AM MDT TUE OCT 2 2012 MTZ003-030000- /O.CON.KMSO.LW.Y.0009.121002T1800Z-121003T1500Z/ FLATHEAD/MISSION VALLEYS- 952 AM MDT TUE OCT 2 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY. * IMPACTS/TIMING: GUSTY SOUTHWEST TO WEST WINDS WILL AFFECT FLATHEAD LAKE THIS AFTERNOON. WINDS WILL DECREASE BRIEFLY THIS EVENING BEFORE BECOMING NORTHERLY TONIGHT THROUGH WEDNESDAY MORNING. CHOPPY CONDITIONS SHOULD BE EXPECTED WITH MAIN IMPACTS ON THE EAST SHORES THIS AFTERNOON AND THEN THE SOUTH SHORES TONIGHT AND WEDNESDAY MORNING. DAMAGE TO DOCKS AND BOATS ARE POSSIBLE IF MITIGATION ACTIONS ARE NOT TAKEN...ESPECIALLY ON NORTH FACING SHORELINES. * WINDS: WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH THIS AFTERNOON BECOMING NORTH OVERNIGHT. * WAVE HEIGHTS: 2 TO 4 FEET WITH OCCASIONAL SWELLS UP TO 6 FEET OVERNIGHT ON NORTH FACING SHORELINES. * LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY... MISSION VALLEY...POLSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON THE LAKE. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. NOTE...THE EXPERIMENTAL WAVE HEIGHT FORECASTS ARE REPRESENTATIVE OF THE MID LAKE WATERS AND DOWNWIND SHORES. WAVE HEIGHTS MAY BE SIGNIFICANTLY LESS ON UPWIND SHORES. && $$
131 WWUS75 KMSO 022356 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 556 PM MDT TUE OCT 2 2012 MTZ003-031200- /O.CON.KMSO.LW.Y.0009.000000T0000Z-121003T1500Z/ FLATHEAD/MISSION VALLEYS- 556 PM MDT TUE OCT 2 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY. * IMPACTS/TIMING: GUSTY SOUTHWEST TO WEST WINDS WILL AFFECT FLATHEAD LAKE THROUGH WEDNESDAY MORNING. WINDS WILL SHIFT FROM WEST TO NORTH THIS EVENING AND REMAIN STRONG THROUGHOUT TONIGHT. CHOPPY CONDITIONS SHOULD BE EXPECTED ON OPEN WATER PARTICULARLY ALONG THE SOUTH SHORES. DAMAGE TO DOCKS AND BOATS ARE POSSIBLE IF MITIGATION ACTIONS ARE NOT TAKEN...ESPECIALLY ON NORTH FACING SHORELINES. * WINDS: WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH BECOMING NORTH THIS EVENING. * WAVE HEIGHTS: 2 TO 4 FEET WITH OCCASIONAL SWELLS UP TO 6 FEET OVERNIGHT ON NORTH FACING SHORELINES. * LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY... MISSION VALLEY...POLSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON THE LAKE. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. NOTE...THE EXPERIMENTAL WAVE HEIGHT FORECASTS ARE REPRESENTATIVE OF THE MID LAKE WATERS AND DOWNWIND SHORES. WAVE HEIGHTS MAY BE SIGNIFICANTLY LESS ON UPWIND SHORES. && $$
745 WWUS75 KMSO 031039 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 439 AM MDT WED OCT 3 2012 MTZ003-032100- /O.EXT.KMSO.LW.Y.0009.000000T0000Z-121003T2100Z/ FLATHEAD/MISSION VALLEYS- 439 AM MDT WED OCT 3 2012 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. * IMPACTS/TIMING: GUSTY NORTH NORTHEAST WINDS WILL AFFECT FLATHEAD LAKE THROUGH THIS AFTERNOON. CHOPPY CONDITIONS SHOULD BE EXPECTED ON OPEN WATER PARTICULARLY ALONG THE SOUTH SHORES. DAMAGE TO DOCKS AND BOATS ARE POSSIBLE IF MITIGATION ACTIONS ARE NOT TAKEN...ESPECIALLY ON NORTH FACING SHORELINES. * WINDS: NORTH NORTHEAST 15 TO 25 MPH WITH GUSTS TO 35 MPH THROUGH THIS AFTERNOON. * WAVE HEIGHTS: 2 TO 4 FEET WITH OCCASIONAL SWELLS UP TO 6 FEET THIS MORNING ON NORTH FACING SHORELINES. WITH CONTINUED CHOPPY CONDITIONS THROUGH THIS AFTERNOON. * LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY... MISSION VALLEY...POLSON PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON THE LAKE. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. NOTE...THE EXPERIMENTAL WAVE HEIGHT FORECASTS ARE REPRESENTATIVE OF THE MID LAKE WATERS AND DOWNWIND SHORES. WAVE HEIGHTS MAY BE SIGNIFICANTLY LESS ON UPWIND SHORES. && $$
319 WWUS75 KMSO 031904 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 104 PM MDT WED OCT 3 2012 MTZ003-032015- /O.CAN.KMSO.LW.Y.0009.000000T0000Z-121003T2100Z/ FLATHEAD/MISSION VALLEYS- 104 PM MDT WED OCT 3 2012 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE LAKE WIND ADVISORY. WINDS WILL CONTINUE TO DIMINISH ACROSS THE LAKE THIS AFTERNOON WHICH SHOULD LEAD TO A GRADUAL DRAW DOWN IN CHOP EXPERIENCED ACROSS THE SOUTH END OF FLATHEAD LAKE. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this lake wind advisory went out at Oct 1, 4:06 AM MDT, 44 minutes earlier.
Area forecast discussion, Oct 1, 4:06 AM MDT, 44 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
406 AM MDT Mon Oct 1 2012
...Windy conditions this afternoon through Tuesday night...
...20 to 25 degrees cooler by Wednesday...
...Mountain snow in Glacier NP Tuesday night and Wednesday...
.DISCUSSION...The long advertised weather pattern change to autumn conditions
begins today. Strong westerly winds will develop in northwest Montana
this afternoon. Gusts of 40 to near 50 mph are likely. This poses some
fire weather concerns to ongoing fires along the divide.
Tuesday...Widespread strong gusty will occur as a 120 knot jet
sags into the region. This will pose several impacts:
Choppy waves on Flathead lake. A lake wind advisory is in effect
Tuesday afternoon. Strong gusty ridge winds will impact travel
over the mountain passes. They may also pose fire weather concerns
in Idaho and along the divide where ongoing fires persist.
Tuesday night and Wednesday...The main trof or low pressure system
barrels into the northern Rockies. Winds will quickly shift from
the west to the Northeast as much cooler Canadian air crosses the
divide. Strong northeast winds will impact bad rock canyon near
whitefish and hellgate canyon in Missoula. Northeast winds will
gust to near 30 mph in Kalispell and Missoula.
These strong winds may impact aviation concerns at Missoula and Kalispell
Precipitation is expected in northwest Montana and along the
continental divide. The cooler temperatures will lower snow levels
and produce some accumulating snow to impact Marias and McDonald
Passes. Stay tuned for potential highlights. Precipitation
chances decrease toward the Montana Idaho border. Precipitation is
not expected in Idaho.
Highs on Wednesday will only be in the lower to mid 50s under
windy conditions.
Thursday through Monday...A dry northwest flow will setup after
the passage of the storm system beginning Thursday keeping
temperatures cool and slightly below normal. Later into the week
and weekend temperatures should begin to rebound and warm up to
above normal into the low 70s by the end of the weekend. Another
surge of moisture looks to push south into western Montana for the
start of next week, however for now it looks to be confined to the
Continental Divide. Keep apprised to the forecast for any changes
in the near future.
&&
.AVIATION...Gusty northwest winds will increase this afternoon for
most aviation sites in western Montana and central Idaho today.
Mostly sunny skies can be expected with mid to upper level clouds
moving into northwestern Montana and KGPI this evening. Patchy
smoke can also be expected for KSMN and other valleys of Idaho,
however it isn't expected to be as thick as we have recently seen.
The strongest winds will occur on Tuesday and impact all terminals
with gusts in the 20s to possibly 30 mph range.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...RED FLAG WARNING from Noon today to Midnight MDT tonight
Flathead/Mission Valleys...Kootenai/Cabinet Region...
Potomac/SEELEY Lake Region...West Glacier Region.
LAKE WIND ADVISORY from Noon to 9 PM MDT Tuesday
Flathead/Mission Valleys.
ID...None.
&&The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 4:50 AM MDT | Wind Advisory | MSO | Flathead, Lake | 18 hr |
| Oct 1, 12:48 PM MDT | Fire Weather Watch | MSO | Beaverhead, Jefferson, Madison, Silver Bow | 16 hr |
| Oct 1, 12:48 PM MDT | Winter Weather Advisory | MSO | Flathead, Granite, Lake, Missoula, Powell | 50 hr |
Nearby
Lake Wind Advisories in Montana, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.